# SDR AU980302

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121871
- Condition: Cracked
- Location: Door Posts
- Component: 05121872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LOWER AFT DOOR POST BULKHEADS P/N 0512187-1 AND P/N 0512187-2 CRACKED.  FOUND DURING INSPECTION IAW CESSNA SB SEB97-1.
